# SDR AALA20001631

- Difficulty date: October 3, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Split
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29R IS SPLIT OPEN DUE TO SEVERE CORROSION, 1 INCH BY 3 INCHES, AT STRINGER T-FITTING ATTACHMENT FS 1178 TO 1181.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
